MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 56/28; DOUBLE MOBILITY HIP LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 56/28; DOUBLE MOBILITY HIP LINER
Catalog Number 01.26.2856M
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No information of the loosened stem is available up today.Batch review performed on 27 may 2019: lot 080525: (b)(4) items manufactured and released on 23-apr-2008.Expiration date: 2013-02-28.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to stem loosening 8 years and 10 months after primary.Unquantified wear of the double mobility liner was reported (causality not established).Stem, liner and head have been revised.Stem details are not available at the moment.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 56/28
Common Device Name
DOUBLE MOBILITY HIP LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8645817
Report Number3005180920-2019-00422
Device Sequence Number1941814
Product Code MEH
UDI-Device Identifier07630030807404
UDI-Public07630030807404
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2013
Device Catalogue Number01.26.2856M
Device Lot Number080525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR